# SDR HEEA0010509

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 2420 · AC Generation System
- Part: Generator Contrl
- Part number: 7655009005104
- Condition: Failed
- Location: Ac Generator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C GENERATOR WON'T COME ON LINE.
